| Model Number |
1010899 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced tubing getting caught in applicator during infusion set deployment, and also experienced high blood glucose level and treated with correction injection via multiple daily injections.
Additional Manufacturer Narrative
Initial 1 of 4.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.